A model-free approach to multivariate option pricing
Carole Bernard (),
Oleg Bondarenko () and
Additional contact information
Carole Bernard: Grenoble Ecole de Management (GEM)
Oleg Bondarenko: University of Illinois at Chicago (UIC)
Review of Derivatives Research, 2021, vol. 24, issue 2, No 2, 135-155
Abstract We propose a novel model-free approach to extract a joint multivariate distribution, which is consistent with options written on individual stocks as well as on various available indices. To do so, we first use the market prices of traded options to infer the risk-neutral marginal distributions for the stocks and the linear combinations given by the indices and then apply a new combinatorial algorithm to find a compatible joint distribution. Armed with the joint distribution, we can price general path-independent multivariate options.
Keywords: Multivariate option pricing; Rearrangement algorithm; Risk-neutral joint distribution; Option-implied dependence; Entropy; Model uncertainty; C63; C65; G13 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s11147-020-09172-2 Abstract (text/html)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:kap:revdev:v:24:y:2021:i:2:d:10.1007_s11147-020-09172-2
Ordering information: This journal article can be ordered from
http://www.springer. ... 29/journal/11147/PS2
Access Statistics for this article
Review of Derivatives Research is currently edited by Gurdip Bakshi and Dilip Madan
More articles in Review of Derivatives Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().